Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 192, NWS Louisville, KY

October 18, 2007Bullitt County, Jefferson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Oct 18, 2007, 11:02 PM EDT for Bullitt County, Jefferson County, Kentucky. It was in force for 28 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 18, 2007, 11:02 PM EDT (03:02 UTC)
Expired
Oct 18, 2007, 11:30 PM EDT
In force
28 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Bullitt County, KY, Jefferson County, KY

The radar

The Louisville radar (KLVX), 20 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 18, 11:19 PM EDTTSTM WND DMG2 S Brooks, KYROOFS REMOVED FROM 4 HOMES. ROOF BLOWN 100 YARDS. GARAGE DESTROYED.
Oct 18, 11:20 PM EDTTSTM WND DMGLouisville, KYPOWER LINES DOWNED IN SEVERAL PARTS OF THE METRO AREA.
Oct 18, 11:20 PM EDTTORNADO2 N Shepherdsville, KYEF-1 TWO TOUCHDOWNS. THE FIRST AT INTERSECTION OF MEADOWBROOK AND CLEARBROOK ROADS. PATH LENGTH 1/4 MILE.PATH WIDTH 100 YARDS. SECOND TOUCHDOWN. BELLS MILL ROAD. PATH LENGTH 3/4 MILE. WIDTH 200 YARDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 2:31 PM EDTTornado WatchSPC9 hr
Oct 18, 10:22 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.0 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2007-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2007-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
807 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
1.4
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 190302
SVRLMK
KYC029-111-190330-
/O.NEW.KLMK.SV.W.0192.071019T0302Z-071019T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1102 PM EDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
  JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF LOUISVILLE...

* UNTIL 1130 PM EDT...

* AT 1058 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM SHIVELY TO 7 MILES SOUTHWEST OF VALLEY STATION TO 12 MILES
  SOUTH OF SHEPHERDSVILLE..AND MOVING SOUTHEAST AT 5 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  VALLEY STATION BY 1110 PM EDT...
  SHIVELY BY 1115 PM EDT...
  LOUISVILLE...FAIRDALE...6 MILES WEST OF OKOLONA AND 8 MILES
  SOUTHWEST OF SHEPHERDSVILLE BY 1130 PM EDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FRIDAY MORNING FOR
EASTERN KENTUCKY.

LAT...LON 3798 8553 3783 8576 3784 8578 3802 8594
      3805 8592 3808 8592 3820 8588 3832 8564
      3826 8544
TIME...MOT...LOC 0302Z 315DEG 6KT 3825 8582 3801 8591
          3782 8576

$$

JSD
1 follow-up statement
000 
WWUS53 KLMK 190317
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1116 PM EDT THU OCT 18 2007

KYC029-111-190330-
/O.CON.KLMK.SV.W.0192.000000T0000Z-071019T0330Z/
JEFFERSON KY-BULLITT KY-
1116 PM EDT THU OCT 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR BULLITT AND JEFFERSON COUNTIES...

AT 1103 PM EDT...A 60 MPH WIND GUST WAS REPORTED AT FORT KNOX. THESE 
THUNDERSTORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
SHIVELY TO 8 MILES SOUTH OF VALLEY STATION TO 9 MILES SOUTH OF 
BARDSTOWN JUNCTION...OR ALONG A LINE EXTENDING FROM LOUISVILLE TO 18 
MILES SOUTHWEST OF LOUISVILLE TO 29 MILES SOUTH OF 
LOUISVILLE...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LOUISVILLE...LOUISVILLE INTERNATIONAL AIRPORT...FAIRDALE AND 6
  MILES WEST OF BROOKS BY 1130 PM EDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FRIDAY MORNING FOR
EASTERN KENTUCKY.

LAT...LON 3798 8553 3783 8576 3784 8578 3802 8594
      3805 8592 3808 8592 3820 8588 3832 8564
      3826 8544
TIME...MOT...LOC 0316Z 315DEG 6KT 3823 8580 3799 8589
          3780 8574

$$

JSD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 10:25 PM EDT, 37 minutes earlier.

Area forecast discussion, Oct 18, 10:25 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1025 PM EDT THU OCT 18 2007

.MESOSCALE UPDATE...

SEVERE EVENT CONTINUES TO UNFOLD ACROSS THE REGION THIS EVENING.
SEVERAL RENEGADE SUPERCELLS CONTINUE ACROSS THE REGION.  ONE THAT
HAS SHOWN PERSISTENT ROTATION IS OVER FAR NE ORANGE COUNTY AND WILL
MOVE INTO NW WASHINGTON COUNTY INDIANA.

LINE OF EXTENSIVE CONVECTION HAS COME TOGETHER AND IS CURRENTLY
MOVING INTO THE WESTERN CWA.  THIS WILL LIKELY IMPACT THE I-65
CORRIDOR OF KENTUCKY IN THE NEXT 60 TO 90 MINUTES OR SO.

REGIONAL RADAR VERTICAL WIND PROFILES CONTINUE TO SHOW EXTREME LOW
LEVEL WIND SHEAR ACROSS THE AREA.  ONE THING OF NOTE IS THAT LCLS
HAVE RISEN ACROSS MAINLY THE NORTHERN HALF OF THE AREA...BUT STILL
REMAIN LOW ACROSS THE SOUTHERN HALF OF KY.  THEREFORE...FEEL THAT
BEST THREAT OF TORNADOES OVER THE NEXT FEW HOURS WILL BE MAINLY
ACROSS SOUTHERN KENTUCKY.  ACROSS THE NORTHERN HALF OF THE AREA...A
TRANSITION TO A WIND DAMAGE THREAT APPEARS INCREASINGLY LIKELY.

ACTIVITY WILL GRADUALLY MOVE IN THE EASTERN CWA INCLUDING THE
LEXINGTON AREA WELL AFTER MIDNIGHT.  WE ENCOURAGE PEOPLE TO LEAVE
THEIR WEATHER RADIO ON DURING THE OVERNIGHT HOURS TO KEEP ABREAST OF
THE LATEST WARNINGS.

-JARVIS

.SHORT TERM (TONIGHT)...

...ORGANIZED SEVERE WEATHER EVENT EXPECTED TONIGHT...

FIRST ORDER OF BUSINESS IS A TORNADO WATCH WHICH WAS ISSUED AT 1840Z
AND RUNS TILL 4Z TONIGHT FOR WRN TWO THIRDS OF CWA.  ATMOSPHERE IS
ON THE RECOVERY FROM THIS MORNINGS CONVECTION. BETTER INSTABILITY
IS STARTING TO NOSE IN FROM THE WSW AS CLOUDS BREAK UP ALLOWING SFC
HEATING. CAPES APPROACHING 1000 J/KG OVER FAR WRN CWA.  THINKING
SCATTERED T-STORMS MAY DEVELOP AHEAD OF THE FRONT EARLY THIS EVENING
OVER WRN CWA WHICH IS IN THE WATCH AREA.  EXPECTING CONVECTION TO
REMAIN WEST AND SOUTH ALONG THE BEST INSTABILITY AXIS UNTIL THEN.

MAIN EVENT STILL ON TRACK FOR TONIGHT.  ONLY MINOR TWEAKS TO THE
GRIDS FOR TONIGHT.  LAPS 50 TO 60 KT BULK SHEAR WILL MAKE QUITE A
FAVORABLE ENVIRONMENT FOR DAMAGING WINDS AS WAS OBSERVED WITH
CONVECTION OVER IL AND MO YESTERDAY AFTERNOON/EVENING. GOOD LL SHEAR
ESPECIALLY OVER WEST CENTRAL KY AND SOUTHERN INDIANA WILL CONTINUE
TO SUPPORT AN ISOLATED TORNADO THREAT.  THINKING IS THAT CELLS WILL
PROBABLY INITIATE OVER WRN KY AND IN/IL EARLY THIS EVENING AND
EVOLVE INTO A SQUALL LINE ESPECIALLY BY THE TIME THE COLD FRONT
REACHES CENTRAL AND ERN PORTIONS OF CWA AROUND 5Z TO 9Z.

BE SURE TO TURN ON YOUR WEATHER RADIOS THIS EVENING TO REMAIN ALERT
OF SEVERE WEATHER UPDATES.

--AML

&&

.LONG TERM (FRI THRU THU)...

WELL BE PUTTING ALL OUR RESOURCES INTO THE POTENTIAL WIDESPREAD
SEVERE EVENT LATER TODAY AND TONIGHT...AND HENCEFORTH WILL BE MAKING
NO OR JUST SUBTLE CHANGES IN THIS PERIOD. STILL LOOKS LIKE A WARM
WEEKEND...TRENDING SIGNIFICANTLY COOLER AT THE START OF THE NEW
WORKWEEK WITH NEXT SIGNIFICANT CHANCE OF RAIN ON MONDAY.

DK

&&
.AVIATION (00Z TAFS):...
DEALING WITH SUPERCELLS FOR THE SHORT TERM ...ESPECIALLY SDF VCNTY.
LATER TONIGHT HAVE TO DEAL WITH LIKELY SQUALL LINE OF TSTMS MOVING
WEST TO EAST ACROSS FA STARTING 4-6Z SDF AND 7-9Z LEX. WILL GO WI
SCT TO BKN SC DEVELOPING FRIDAY MORNING ACROSS NRN KY WITH OUR
REGION BEING ON THE SOUTHERN FRINGES OF THE WRAP AROUND CLOUDINESS
ASSOCIATED WITH DEEP LOW WELL TO OUR NORTH. --21
&&

LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Oct 18, 4:00 PM EDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT THU OCT 18 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-190830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
400 PM EDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT EDT FOR ALL OF
SOUTH-CENTRAL INDIANA AND MOST OF CENTRAL KENTUCKY...

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHERN
INDIANA AND WEST CENTRAL KENTUCKY EARLY TONIGHT WELL AHEAD OF AN
ADVANCING COLD FRONT. THESE STORMS ARE EXPECTED TO BE SEVERE WITH
THE MAIN THREATS BEING DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...
AND ISOLATED TORNADOES.  DANGEROUS LIGHTNING AND HEAVY DOWNPOURS CAN
ALSO BE EXPECTED.

A MORE ORGANIZED THREAT OF SEVERE THUNDERSTORMS IS EXPECTED LATER
TONIGHT AS THUNDERSTORM CELLS MERGE INTO A SQUALL LINE AHEAD OF THE
APPROACHING COLD FRONT.  THIS LINE IS EXPECTED TO MOVE ACROSS
SOUTHERN INDIANA AND CENTRAL KENTUCKY BETWEEN 9 PM EDT TONIGHT AND 3
AM EDT FRIDAY. THE MAIN THREAT FROM THESE SEVERE THUNDERSTORMS WILL
BE DAMAGING STRAIGHT LINE WINDS ALONG WITH DANGEROUS LIGHTNING AND
HEAVY DOWNPOURS. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE
POSSIBLE WITH SOME OF THESE STORMS TONIGHT.

SINCE THESE SEVERE STORMS ARE EXPECTED TO AFFECT THE OUTLOOK AREA AT
NIGHT...WE HIGHLY ENCOURAGE YOU TO SET YOUR NOAA WEATHER RADIO TO
ALERT MODE SO THAT YOU CAN BE AWAKENED IN THE EVENT THAT A WARNING
IS ISSUED WHILE YOU ARE ASLEEP. MANY SEVERE WEATHER FATALITIES OCCUR
LATE AT NIGHT.

OUTSIDE OF ALL THUNDERSTORM ACTIVITY...SOUTHERLY WINDS ARE EXPECTED
TO BE VERY GUSTY TONIGHT. GUSTS NEAR 30 MPH WILL BE POSSIBLE ACROSS
THE ENTIRE OUTLOOK REGION...SO MOTORISTS SHOULD USE CAUTION ON
WEST-TO-EAST ROADWAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN NEXT MONDAY
AND TUESDAY AS ANOTHER SYSTEM MOVES EAST INTO THE OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS SHOULD KEEP WATCH FOR SEVERE WEATHER
THIS EVENING INTO THE OVERNIGHT HOURS...AND REPORT ANY SIGNIFICANT
HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE.

AML/DK

In the hours before

Local storm report, Oct 18, 10:19 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1019 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             MILTON                  38.71N 85.37W
10/18/2007  E0.50 INCH       TRIMBLE            KY   TRAINED SPOTTER

&&

LD
Local storm report, Oct 18, 10:23 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1023 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     CHARLESTOWN             38.45N 85.67W
10/18/2007                   CLARK              IN   LAW ENFORCEMENT

            WINDOWS BLOWN OUT OF A HOUSE AND CARPORT BLOWN OFF

&&

LD
Local storm report, Oct 18, 10:30 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1030 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     TSTM WND GST     MILTON                  38.71N 85.37W
10/18/2007  E70 MPH          TRIMBLE            KY   TRAINED SPOTTER

&&

LD
Local storm report, Oct 18, 10:35 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1035 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     CHARLESTOWN             38.45N 85.67W
10/18/2007                   CLARK              IN   TRAINED SPOTTER

            2 BARNS DESTROYED. TRAILER PICKED AND MOVED

&&

LD
Local storm report, Oct 18, 10:41 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1041 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TSTM WND DMG     HEFLIN                  37.50N 87.00W
10/18/2007                   OHIO               KY   LAW ENFORCEMENT

            STRUCTURE DAMAGE...TREES DOWN ROADS BLOCKED FOR WESTERN
            PART OF COUNTY

&&

LD
Local storm report, Oct 18, 10:42 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1042 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     TSTM WND DMG     NEW WASHINGTON          38.57N 85.55W
10/18/2007                   CLARK              IN   TRAINED SPOTTER

            TREES DOWN CARPORT DESTROYED

&&

LD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 8:11 PM EDTTornado WarningLMKMeade34 min
Oct 18, 8:12 PM EDTTornado WarningLMKBreckinridge, Hancock33 min
Oct 18, 9:31 PM EDTTornado WarningLMKHancock29 min
Oct 18, 9:31 PM EDTTornado WarningLMKOhio29 min
Oct 18, 9:58 PM EDTTornado WarningLMKBreckinridge, Grayson, Ohio32 min
Oct 18, 9:59 PM EDTSevere Thunderstorm WarningLMKOldham21 min
Oct 18, 10:16 PM EDTSevere Thunderstorm WarningLMKTrimble29 min
Oct 18, 10:29 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade31 min
Oct 18, 10:41 PM EDTTornado WarningLMKBreckinridge, Hardin, Meade23 min
Oct 18, 10:48 PM EDTTornado WarningLMKButler, Ohio27 min
Oct 18, 10:51 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Ohio39 min
Oct 18, 11:08 PM EDTSevere Thunderstorm WarningLMKLogan37 min
Oct 18, 11:15 PM EDTTornado WarningLMKButler30 min
Oct 18, 11:35 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren40 min
Oct 18, 11:37 PM EDTSevere Thunderstorm WarningLMKGrayson38 min
Oct 18, 11:43 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer32 min
Oct 19, 12:02 AM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren28 min
Oct 19, 12:07 AM EDTSevere Thunderstorm WarningLMKFranklin, Henry, Scott, Shelby23 min
Oct 19, 12:51 AM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor24 min
Oct 19, 1:17 AM EDTSevere Thunderstorm WarningLMKMarion, Taylor, Washington28 min
Oct 19, 1:27 AM EDTSevere Thunderstorm WarningLMKBarren, Metcalfe, Monroe20 min
Oct 19, 1:47 AM EDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Washington28 min
Oct 19, 1:55 AM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Scott35 min
Oct 19, 2:14 AM EDTSevere Thunderstorm WarningLMKClark, Fayette, Garrard, Jessamine, Lincoln, Madison and 1 more31 min
Oct 19, 2:29 AM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Nicholas31 min
Oct 19, 2:47 AM EDTSevere Thunderstorm WarningLMKClark, Madison13 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.